# SDR SWAA053581

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 9,992 hours, 5,477 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 473925
- Part serial: 7563
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, AFT CARGO FIRE LIGHT AND FIRE DETECTOR FAULT LIGHT ILLUMINATED.  CARGO FIRE EXTINGUISHER BOTTLE DISCHARGED.  NO EVIDENCE OF FIRE FOUND.  REMOVED AND REPLACED CONTROL PANEL FOR AFT CARGO BIN DETECTORS AND ALL SIX AFT CARGO BIN FIRE DETECTORS PER MM.
